MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0107
Medical Device Problem Codes Off-Label Use (1494); Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that flx pro procedure, a versacross connect laac was selected for use.Rf wire was inserted thru the non-boston scientific access needle and was attempted to advance to the superior vena cava (svc).The wire had issues advancing to the svc.After several attempts physician was able to rf across the septum.The watchman dilator was removed and the non-boston scientific pigtail catheter was inserted.After the removal of the rf wire the physician noticed the wires coating was coming off.The procedure was completed and no patient complications reported.
 
Additional Manufacturer Narrative
Device technical analysis: it was informed that device was returning for analysis, however it was not received; therefore, at this time, a technical analysis of the complaint device could not be completed.A media was provided and upon review, the reported allegation of coating issue was confirmed, as the rf wire insulation was damage at distal tip.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk assessment: a review of the versacross connect laac access solution risk documentation was completed and confirmed that the event of insulation - damaged leading to prolonged procedure was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the available information, boston scientific has assigned a investigation conclusion code of 'failure to follow instructions'.The device has not been returned to bsc for analysis, and the information within the event description including attached image suggests that the use of an introducer needle, which is considered misuse, led to the event.
 
Event or Problem Description

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key25082296
Report Number2124215-2026-24211
Device Sequence Number10537126
Product Code DXF
UDI-Device Identifier00685447019497
UDI-Public(01)00685447019497(17)290102(10)38323241
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0038323241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/18/2026
Date Device Manufactured01/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale